# SDR SIMA20150204001

- Difficulty date: February 4, 2015
- Submitted: February 9, 2015
- Operation: Air carrier
- Aircraft: N665BC
- Make and model: Emb EMB-145LR
- Aircraft serial: 145783
- Aircraft time: 28,180 hours, 24,029 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070009120
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COCKPIT FLASHLIGHT CLIP HOLDER BROKEN.  ISSUING MEL 25-53, CAT C.  R & R FLASHLIGHT IAW AMM 33-50-16.  OPERATIONS CHECKED GOOD.
